# SDR AALA202505130918

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 5240
- Condition: No Test
- Location: Zone 800
- Part time: 63,239 hours, 32,406 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DO NOT PASS OPERATIONAL TEST DOOR DAMPER DAMPING FUNCTION AT PASSENGER CREW DOOR 832. MAINTENANCE REPLACED DOOR DAMPER AT PASSENGER CREW DOOR 832 I.A.W AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
